Not sleeping, irregular periods, violent coughing, insomnia, depression, anxiety, rapid heart beats, weight loss, difficulty breathing. What's wrong?

See your doctor. One possible cause is thyroid imbalance. Hyperthyroidism can cause insomnia, light or missed periods, shortness of breath, weight loss, change in appetite, nervousness ; other emotional reactions, palpitations, - as well as fatigue, irritability, sweating, loss of hair, loose stools, tremor ; weakness.

Related Questions

Can an anxiety attack cause you to cough to the point that you are gasping for air? Symptoms are, rapid heart beat, difficulty breathing.

Yes it can. Yes, anxiety attacks can make you gasp for air ; have rapid pulse. However, you also need a medical evaluation for these issues since asthma and other causes can result in similar outcomes. Panic attacks can cause all kinds of physical symptoms -- but please don't jump to that explanation without complete workup. If it's indeed anxiety, please know there are excellent treatments! Read more...

I am a 29 yr old female I keep on having fast heart beats difficulty breathing and my left neck arm and thigh hurts I don't know what's wrong?

Possibly SVT. Although the symptoms could be completely unrelated, the combination of an extremely fast heart rate (>150 beats/ minute) accompanied by chest pain or shortness of breath can be very concerning. If you can time the heart rate and are having symptoms lasting for longer than a minute, you should see a doctor. Blood tests can help in the evaluation, but a heart "event monitor" can record the rhythm. Read more...
Hard to tell. With limited information it is very hard to tell what's wrong. Are these symptoms associated w each other, do they occur at the same time, how frequently, how long... Are you anxious at time of occurrence? All these answers and many more plus testing (holter, event monitor...) are needed to make an assessment. Could be anything from anxiety to potentially serious arrhythmia. Best see ur doc. Read more...

Speeding heart beats and irregular breathing, is that anxiety attack?

Could Be. Increased heart rate and difficulty breathing can be physical symptoms of a panic attack. It would be a good idea to have these symptoms evaluated by your regular physician if you have not already done so. If there appears to be no clear problem related to your lungs or heart, the the likelihood of panic attacks becomes even more likely. Read more...

What causes delayed burping, pain in the back of neck, difficulty breathing and choking feeling, headache and fast heart beat?

Multiple problems. Burping releases gas which enters the stomach during swallowing. Shortness of breath, choking sensation, neck pain and rapid heartbeat could be due to spasm of the esophagus and it could be associated with headache. However, these symptoms could be due to other problems as well, such as high blood pressure. All this merits a careful exam by ones doctor. Read more...
Many possibilities. Honestly,I wish I could ask you more questions to better answer this.I am assuming all these symptoms are happening at the same time and have a seeming relationship with each other?How often does it occur?Is it sudden?If all at once suddenly have to think about an allergic reaction to something or maybe infection like meningitis.Need more info.If this is now and u can't breathe well,seek care now. Read more...

I'm taking anxiety or anger having trouble breathing and other problems what should I do blurry vision trouble breathing fast heart beat?

See below. Not sure about the first part of the question. You might want to reword it. With respect to the second part of the question -- contact your primary care doctor to rule out anything physical going on and take things from there. Good luck! Read more...

How likely are irregular heart beats and increased anxiety from taking lexapro (escitalopram)? I'm very anxious/depressed I need it but scared of those side effects

Side effects. Discuss with your doctor. Those are not prominent effects but can happen. Read more...
Try it. Koala, if your anxiety and depression symptoms are very severe, you need treatment. Many times anxious patients are afraid to take medications because of the side effects. Work with your doctor to develop a plan to slowly titrate the dose up so that your side effects will be minimal. Best wishes, pamela svendsen, md. Read more...